# SDR DHL98806001

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: A2920710021
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKEOFF FROM SUVA IN AUTOMATIC AND MANUAL.  FLOWS MAX ONLY 5 PSI.  REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLLER PER MM 21-51-0.
